# SDR HNAA2009121500346

- Difficulty date: December 6, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 319
- Aircraft time: 42,945 hours, 46,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT WITH NO BUSS PROBLEMS NOTED. LIGHTS WOULD NOT EXTINGUISH WITH C/P SWITCH AND LIGHTS WENT OUT AFTER ABOUT 5 MINUTES.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX AND FOUND ALL 6 BATTERY PACKS DEAD.  REMOVED AND REPLACED ALL BATTERY PACKS, OPS CHECKED GOOD, IAW 33-50-05.
